MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T8 HEXALOBE SELF RETAINING; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER, T8 HEXALOBE SELF RETAINING; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER, T8 HEXALOBE SELF RETAINING
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/24/2025, it was reported by a facility representative via (b)(4) that an ar-8916-27 driver is not holding the screws.Discovered during a case with no patient effect.

Brand Name
DRIVER, T8 HEXALOBE SELF RETAINING
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23451922
Report Number1220246-2025-04960
Device Sequence Number20847298
Product Code MDM
UDI-Device Identifier00888867177628
UDI-Public(01)00888867177628(11)241206(10)1392442
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T8 HEXALOBE SELF RETAINING
Device Catalogue NumberAR-8916-27
Device Lot Number1392442
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown